# SDR 2019FA0000384

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: General aviation
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 79,659 hours, 9,599 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 13D INOP    RESEATED EMER. LIGHT CONNECTOR AT ROW 13D OPS CHECKED NORMAL REF AMM 33-51-00
